# SDR AU981372

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 2312 · VHF Communications System
- Part: Control Box
- Part number: B692242
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICER'S RADIO STATION BOX FAULTY.
